# SDR ASAA0956391

- Difficulty date: August 10, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 7,004 hours, 1,983 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9977
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 7,004 hours, 1,983 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL.  VERIFIED PERF FIM 21 62 TASK 842.  NR 2 CONT BIT & PREV FLT TEST SHOWS FLT DECK TRIM VALVE FAULT.  VERIFY TEST PASSES.  NO CURRENT FAULT.  NO HISTORY 90 DAYS.  RESET FAULT.  OPS CHECK LT PACK GOOD.  MCF INFORMED.
